Preventing overdoses and overdose deaths - Opioid treatment, part 4

Resource Properties

Abstract:

This two-page handout with accompanying video and audio recording educates people about ways to prevent opioid overdoses and overdose deaths. It lists steps people who take an opioid medication can take to avoid an overdose. It describes what an opioid overdose looks like, identifying its common symptoms. The document contains step by step instructions for what a person should do if they suspect someone has overdosed, including use of naloxone, which is medication to reverse the effects of an opioid overdose. Contact information for the Substance Abuse and Mental Health Services Administration (SAMHSA) National Helpline is provided.

Text and audio are in the public domain. Graphics are copyrighted content.

Author(s):
Healthy Roads Media
Medical Review:
Yes
The English language resource was created or reviewed by a medical professional for quality and accuracy.
Development Method:
Resource in English Only
Translation Review:
N/A
Country:
N/A
Population:
N/A
Keywords:
Analgesics, opioid, Drug overdose, Naloxone, Opioid-related disorders, Respiratory insufficiency, Unconsciousness
Copyright:
Copyrighted
Date Last Reviewed:
9/22/2017
Reviewed By:
HealthReach staff and Author/Agency

Access Resource

Language
Document
Video
Audio
English
Document: Open (PDF, 195 KB)
Video: View (MP4, 14.1 MB)
Audio: Listen (MP3, 3.79 MB)